Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

19 year old male suffering with pimples

hello..!! i m a 19yr old male. i have got a major problem with pimples and it irritates me. i have tried english medicine and homeopathy and still my pimples are not reducing. can you suggest me some medicines from which my pimples can be reduced..!! Thanks a lot..!!:-)
Asked On : Wed, 27 Apr 2011
Answers:  1 Views:  219
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Welcome To HealthcareMagic forum,

Treatment of acne depends upon the stage or grade of acne one has.Also treatment depends upon the cause of acne .
Cause of acne may be just a wrong selection of soap or a moisturizer to hormonal disturbances in body (esp in females).
Treatment starts form the use of a anti acne face cleanser .It can be a anti acne soap or a face wash .Next would be use of a good anti acne cream for day time and night time use. Along with this one should be given a course of antibiotic tablet .
If patient does not respond to this or one has very sever acne then comes use of oral retinoids.Retinoids are wonder drug for acne , but one needs to undergo various blood investigations before taking this .Also there are certain precautions which one needs to follow before use of this medicine.Your dermatologist would be the best judge for this .
Along with this one has to drink plenty of water and take good 7 hr sleep in night.Healthy life style with above treatment is a must to keep your face clean and acne free.
So,i would advise you to consult a skin specialist(dermatologist) who can prescribe you medicines accordingly. Please do not believe in over the counter medicines as they don't have any good result on acne.


Answered: Wed, 27 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor